From the symptoms it can be freckles, lentigo, cappilarities or vascular dermatitis. Lentigo is a small, sharply circumscribed, pigmented macule surrounded by normal-appearing skin.
You cannot remove them at home. Cryosurgery using liquid nitrogen and laser are the main treatment modalities. I suggest you to get an examination done from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks for your reply and suggestion. Let me clear it once, the red rash has no pain. But i have pain on ankles mostly in day time. Some small dot like brown rashes sre there near both ankles and one day I noticed a bog circular red rash on lower leg. And some more rashes like the same appeared and changed there color to brown and some disappeared. Even though, in sun light, i feel some part of my leg in reg color as leakage of blood inside the skin. I had used Minexil Gel(Minoxidil 5% ) 2-3 months back and my concern is whether the rashes comes due to the usage of Minoxidil( Allergy). If that is the case, is there any treatment for that? Or moisturizing cream is enough to recover this? Does it shows any symptom of Liver, Kidney or Heart prob? I don't have any other diseases like fever,cold,headache, body pain(except ankles area) etc. Waiting for your reply.
My doctor has recommended that I wear RX thigh high stockings at night - she provides and also wear wear support stockings for men which I do as my SOMBRA for knee pain would ruin the RX stockings otherwise.
She also wants me to go to the gym more often and maybe everyother day get on the reclining bike (I have had an ACL repair in the late 1980s) and now am bone to bone on my left knee which is where my problem mostly is. Also as my knee gets sore more Sombra and put on my leg/knee brace and do more walking as I have a seditary job.